MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLATE, STRAIGHT, 24 HOLE, MIDFACE; IMPLANT

STRYKER LEIBINGER FREIBURG PLATE, STRAIGHT, 24 HOLE, MIDFACE; IMPLANT
Model Number 55-06724
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device not available for return.
 
Event or Problem Description
It was reported by the company representative that the patient experienced non-union/infection of the bone where the plate was implanted.A revision surgery was completed to remove the plate.

Brand Name
PLATE, STRAIGHT, 24 HOLE, MIDFACE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
DE  D-79111
MDR Report Key10267639
Report Number0008010177-2020-00036
Device Sequence Number3439974
Product Code JEY
UDI-Device Identifier04546540365958
UDI-Public04546540365958
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number55-06724
Device Catalogue Number55-06724
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1